The Tongue- what it means…..

look at these SYNTHETIC DRUGS and see how they affect the tongue, then imagine what that means to the organs of the body that it is responding to…

***Antibiotics make the tongue peel within 2-3 days and this peeling is not replaced until 2-3 weeks after the antibiotics are stopped.

***Asthma medications (bronchodilators) causes the tip of the tongue to redden.

***Diuretics cause the coating to disappear (yin deficiency). Years of diuretics causes the tongue to peel.

***Anti-inflammatory drugs (NSAID’s) causes the tongue to have red points and makes the body of the tongue thinner. Years of taking these drugs cause the tongue to peel.

***Anticancer drugs can cause the tongue to develop a thick brown to black dry coating.

***Steroids causes the tongue to become red and swollen.

 

from my good friend Pele.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s